# SDR CHQA201000107

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 21,230 hours, 20,052 cycles
- Engine: Allsn AE3007A
- Engine time: 21,577 hours, 19,889 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  WHEN THE LANDING GEAR WAS UP AND LOCKED, THE CREW NOTICED A LOUD RUSHING AIR NOISE FROM THE NOSE.  THERE WERE NO UNUSUAL INDICATIONS ON EICAS AND AS A PRECAUTION THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  THE ACFT WAS THEN FERRIED FOR FURTHER TROUBLESHOOTING.  MX FOUND THE NOSE UPLOCK PROX SWITCH AND CONNECTOR BAD.  BOTH THE SWITCH AND CONNECTOR WERE REPLACED.
